# SDR N6WA2016010101

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,090 hours, 23,213 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER EXIT DOOR HANDLE COVER DOES NOT STAY SECURE.  SECURED VELCRO TO RT SIDE EMER EXIT DOOR HANDLE COVER IAW AMM 51-22-01.
